全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:X. Antoine , E. Lorin
来源:[J].Numerische Mathematik(IF 1.329), 2017, Vol.137 (4), pp.923-958
摘要:The aim of this paper is to derive and numerically validate some asymptotic estimates of the convergence rate of Classical and quasi-Optimal Schwarz Waveform Relaxation (SWR) domain decomposition methods applied to the computation of the stationary states of the one-dimensio...
作者:Jun Liu , Yao-Lin Jiang , Yan Wang
来源:[J].Numerical Algorithms(IF 1.128), 2017, Vol.75 (3), pp.699-729
摘要:We report a new algorithm for solving linear parabolic partial differential equations (PDEs) in one space dimension. The algorithm employs optimal quadratic spline collocation (QSC) for the space discretization and deferred correction (DC) for the time discretization. We can obta...
作者:Antonín Slavík
来源:[J].Qualitative Theory of Dynamical Systems, 2017, Vol.16 (2), pp.299-315
摘要:We study the well-posedness of initial-value problems for systems of partial dynamic equations with discrete space and arbitrary time domain. We also present the superposition principle for infinite linear combinations of solutions. As an example, we consider the discrete-space w...
作者:Leilei Wei
来源:[J].Numerical Algorithms(IF 1.128), 2017, Vol.76 (3), pp.695-707
摘要:In this paper, a fully discrete local discontinuous Galerkin method for a class of multi-term time fractional diffusion equations is proposed and analyzed. Using local discontinuous Galerkin method in spatial direction and classical L 1 approximation in temporal direction, a...
作者:Kohei Soga
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (4)
摘要:\({{\mathbb {Z}}}^2\) -periodic entropy solutions of hyperbolic scalar conservation laws and \({{\mathbb {Z}}}^2\) -periodic viscosity solutions of Hamilton–Jacobi equations are not unique in general. However, uniqueness holds for viscous scalar conservation laws and viscous...
作者:Yuan-Ming Wang
来源:[J].Computational and Applied Mathematics, 2019, Vol.39 (5), pp.424-438
摘要:Abstract(#br)In a recent paper, Ren and Liu proposed and analyzed a high-order compact finite difference method for a class of fractional sub-diffusion equations with variable coefficients and nonhomogeneous Neumann boundary conditions. In this paper, we point out some deficienci...
作者:Xiaoli Li , Hongxing Rui
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (2), pp.863-891
摘要:In this article, a two-grid block-centered finite difference scheme is introduced and analyzed to solve the nonlinear time-fractional parabolic equation. This method is considered where the nonlinear problem is solved only on a coarse grid of size H and a linear problem is solved...
作者:Christoph Reisinger , Julen Rotaetxe Arto
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (1), pp.198-230
摘要:We analyse two practical aspects that arise in the numerical solution of Hamilton–Jacobi–Bellman equations by a particular class of monotone approximation schemes known as semi-Lagrangian schemes. These schemes make use of a wide stencil to achieve convergence and result in ...
作者:A. M. Ruf
来源:[J].Zeitschrift für angewandte Mathematik und Physik(IF 0.938), 2017, Vol.68 (5)
摘要:In this paper, we study a second-order, nonlinear evolution equation with damping arising in elastodynamics. The nonlinear term is monotone and possesses a convex potential but exhibits anisotropic and nonpolynomial growth. The appropriate setting for such equations is that of mo...
作者:Shuvam Sen , Tony W. H. Sheu
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (1), pp.252-290
摘要:In this paper, a new integral vorticity boundary condition has been developed and implemented to compute solution of nonprimitive Navier–Stokes equation. Global integral vorticity condition which is of primitive character can be considered to be of entirely different kind co...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×